# SDR QXEA200701098

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 532 hours, 496 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0171
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,089 hours, 14,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2292: CABIN AUTO PRESSURIZATION CONTROL INOP.  FAULT LIGHT ILLUMINATED IN AUTO MODE.  FAULT LIGHT EXTINGUISHED IN MANUAL MODE PER A/C EMERGENCY CHECKLIST.  ABLE TO CONTROL PRESSURIZATION MANUALLY.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLLER IAW AMM Q400 TASK 21-31-06-000-801 AND 21-31-06-400-801.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  PLACARD REMOVED FROM LOG BOOK AND CABIN PRESSURE CONTROL PANEL.  AIRCRAFT RETURNED TO SERVICE.
